# SDR 20001206SH011

- Difficulty date: November 7, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- System (JASC): 6220 · Main Rotor Head
- Part: Flange
- Part number: 350A31185003
- Part serial: M4455
- Condition: Corroded
- Location: Main Rotor
- Part time: 486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND CORROSION ON UPPER SLEEVE FLANGE HOLES.  NOTED MASTINOX WAS NOT USED AT THE TIME OF ASSEMBLY.  (X)
